# SDR UALA2008111304902

- Difficulty date: December 2, 2007
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 50,927 hours, 35,689 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543139
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL - CAPTS WINDSHIELD CRACKED ON CLIMBOUT.  REPLACED CAPTAIN WINDOW.
